# SDR JJBA202008041001

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 35,349 hours, 24,228 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 23092532001
- Part serial: 1020123001
- Condition: Misrepaired
- Location: Lt Mlg
- Part time: 35,949 hours, 24,710 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH MLG MAIN SIDE STRUT LOWER BEARING INSTALLED BACKWARD. REMOVED AND REPLACED LH MLG LOWER MAIN SIDE STRUT.
